# SDR HALA2011128000600

- Difficulty date: November 28, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,525 hours, 18,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED AT RBL 88.5 AT STA 575.  REPLACED SEAT TRACK IAW SRM 53-00-52, REV 87.
